# SDR UALA2012013000604

- Difficulty date: January 28, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,606 hours, 12,968 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 39
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX FAIL DISPLAYED ON NR 3 HSI(S).  WXR TEST INOP. (1=CAPT, 2=1ST OFF, 3=BOTH).  FOUND AS STATED DF PER MEL.  ACP'D FAULT ISOLATION REF MM, WXR FAIL DISPLAYED ON EHSI, WRX UNIT DEAD, NO PWR.  REPLACED WRX XCVR, SYSTEM TESTS OKAY.
